Bicyclic $BSEC$ of block size 3
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 603-610
Printed September 1, 2005
Chung Je Cho
Sookmyung Women's University
Abstract : A $k$-sized balanced sampling plan excluding contiguous units of order $v$ and index $\lambda$, denoted by $BSEC(v,k,\lambda)$, is said to be {\it bicyclic\/} if it admits an automorphism consisting of two disjoint cycles of length $\frac v2$. In this paper, we obtain a necessary and sufficient condition for the existence of bicyclic $BSEC(v,3,2)$s.
Keywords : balanced sampling plans excluding contiguous units, automorphism
MSC numbers : 05B05, 05B07, 05B10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd